Math. Model. Nat. Phenom.
Volume 13, Number 1, 2018
Theory and applications of fractional differentiation
|Number of page(s)||10|
|Published online||06 April 2018|
Uniform asymptotic stability of a fractional tuberculosis model
Algoritmi Center, University of Minho,
2 Center of Mathematics, University of Minho, 4800-058 Guimarães, Portugal
3 Center for Research and Development in Mathematics and Applications (CIDMA), Department of Mathematics, University of Aveiro, 3810-193 Aveiro, Portugal
* Corresponding author: email@example.com
Accepted: 22 January 2018
We propose a Caputo type fractional-order mathematical model for the transmission dynamics of tuberculosis (TB). Uniform asymptotic stability of the unique endemic equilibrium of the fractional-order TB model is proved, for any α ∈ (0, 1). Numerical simulations for the stability of the endemic equilibrium are provided.
Mathematics Subject Classification: 26A33 / 34C60 / 34D20 / 92C60
Key words: Tuberculosis / fractional differentiation / ordinary differential equations / numerical solutions / stability
© EDP Sciences, 2018
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.